Alert archive / Colorado / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 64, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 22, 2006, 1:08 PM MDT for El Paso County, Teller County, Colorado. It was in force for 60 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 1:08 PM MDT (19:08 UTC)
- Expired
- Jun 22, 2006, 2:08 PM MDT
- In force
- 60 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 1:30 PM MDT | HAIL 1 | 18 N Colorado Springs, CO | |
| Jun 22, 1:44 PM MDT | HAIL 1 | 5 Nnw Colorado Springs, CO | |
| Jun 22, 1:55 PM MDT | HAIL 0.75 | 4 Nnw Colorado Springs, CO | I-25 AND FILMORE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:21 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.1 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 478 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 221909
SVRPUB
COC041-119-222045-
/O.NEW.KPUB.SV.W.0064.060622T1908Z-060622T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
108 PM MDT THU JUN 22 2006
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL TELLER COUNTY IN CENTRAL COLORADO...
NORTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO...
THIS INCLUDES THE CITY OF COLORADO SPRINGS...
* UNTIL 245 PM MDT...
* AT 107 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WOODLAND PARK...OR ABOUT 14 MILES NORTHWEST OF COLORADO SPRINGS...
AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALMER LAKE.
MANITOU SPRINGS.
MONUMENT.
COLORADO SPRINGS.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. THIS
THUNDERSTORM COULD FURTHER INTENSIFY AND PRODUCE A TORNADO WITH
LITTLE WARNING. GET IN A STURDY STRUCTURE AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3911 10502 3901 10512 3887 10514 3876 10496
3872 10464 3897 10451 3906 10453 3911 10474
$$4 follow-up statements
000
WWUS55 KPUB 221921
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
121 PM MDT THU JUN 22 2006
COC041-119-222045-
/O.CON.KPUB.SV.W.0064.000000T0000Z-060622T2045Z/
TELLER CO-EL PASO CO-
121 PM MDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN EL PASO AND EAST CENTRAL TELLER COUNTIES...
AT 119 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR AIR FORCE ACADEMY...OR 10 MILES NORTHWEST OF COLORADO
SPRINGS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
AIR FORCE ACADEMY.
MONUMENT.
BROADMOOR.
NORTH CENTRAL COLORADO SPRINGS.
BLACK FOREST.
FALCON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3911 10502 3901 10512 3887 10514 3876 10496
3872 10464 3897 10451 3906 10453 3911 10474
$$000
WWUS55 KPUB 221937
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
136 PM MDT THU JUN 22 2006
COC119-221946-
/O.CAN.KPUB.SV.W.0064.000000T0000Z-060622T2045Z/
TELLER CO-
136 PM MDT THU JUN 22 2006
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR TELLER
COUNTY...
THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED. HAZARDOUS LIGHTNING
MAY STILL BE IN THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10497 3901 10497 3891 10497 3880 10492
3872 10464 3888 10455 3902 10453 3906 10474
$$
COC041-222045-
/O.CON.KPUB.SV.W.0064.000000T0000Z-060622T2045Z/
EL PASO CO-
136 PM MDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...
AT 133 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR AIR FORCE ACADEMY...OR 6 MILES NORTH OF COLORADO
SPRINGS...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
AIR FORCE ACADEMY.
COLORADO SPRINGS.
FALCON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10497 3901 10497 3891 10497 3880 10492
3872 10464 3888 10455 3902 10453 3906 10474
$$000
WWUS55 KPUB 221952
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
151 PM MDT THU JUN 22 2006
COC041-222045-
/O.CON.KPUB.SV.W.0064.000000T0000Z-060622T2045Z/
EL PASO CO-
151 PM MDT THU JUN 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR NORTHWESTERN EL PASO COUNTY...
AT 150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A COUPLE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED NEAR NORTH AND CENTRAL COLORADO SPRINGS...
MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTRAL COLORADO SPRINGS.
FALCON.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10497 3901 10497 3891 10497 3880 10492
3872 10464 3888 10455 3902 10453 3906 10474
$$000
WWUS55 KPUB 222008
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
208 PM MDT THU JUN 22 2006
COC041-222018-
/O.CAN.KPUB.SV.W.0064.000000T0000Z-060622T2045Z/
EL PASO CO-
208 PM MDT THU JUN 22 2006
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN EL PASO COUNTY...
THE IMMEDIATE THREAT OF SEVERE WEATHER HAS ENDED IN THE COLORADO
SPRINGS AREA. HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT THURSDAY EVENING
FOR SOUTHEASTERN COLORADO.
LAT...LON 3910 10497 3901 10497 3891 10497 3880 10492
3872 10464 3888 10455 3902 10453 3906 10474
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:47 AM MDT, 9 hours 21 minutes earlier.
Area forecast discussion, Jun 22, 3:47 AM MDT, 9 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 347 AM MDT THU JUN 22 2006 .SHORT TERM... (TODAY AND TONIGHT) SHOWERS AND TSTMS ARE CONTINUING OVR THE FAR SERN PLAINS THIS MORNING...SHOULD SEE THESE END BEFORE MIDMORNING. DEW POINTS OVR THE SERN PLAINS ARE IN THE UPPER 40S AND 50S. THE AIR MASS OVR THE ERN AREAS WL REMAIN QUITE MOIST TODAY. LOW LEVEL UPSLOPE FLOW WL BE SEEN THIS AFTERNOON OVR THE SERN PLAINS...WHILE WRLY FLOW ALOFT CONTINUES. A WEAK DISTURBANCE IS SHOWING UP IN THE MODELS...MOVING INTO ERN AREAS THIS AFTERNOON. CAPE VALUES THIS AFTERNOON ARE FORECAST TO RANGE FROM AROUND 1000-2200 J/KG...WITH LI/S OF -4 TO -6C...AND SHEAR VALUES OF 30-40KTS. WILL AGAIN SEE SCT TSTMS DEVELOP OVR THE SERN PLAINS TODAY AND COULD SEE A FEW BECOME SEVERE...WITH LARGE HAIL AND/OR DAMAGING WINDS. NAM DEVELOPS AN MCS OVR THE SERN PLAINS TONIGHT...AND THUS PCPN OVR THE FAR SERN AREAS WL LIKELY CONTINUE INTO THE LATE NIGHT HOURS AND WL MAKE A FEW ADJUSTMENTS TO THE POPS TO REFLECT THIS. MAX TEMPS TODAY WL GENERALLY BE A LITTLE BELOW NORMAL OVR ERN AREAS. MIN RH VALUES TODAY NEAR THE ERN MTS AND I-25 CORRIDOR ARE EXPECTED TO RANGE FROM 25-35 PERCENT...WITH ABOVE 35 PERCENT FOR THE FAR SERN PLAINS...THUS THERE REALLY ARE NOT ANY FIRE WEA CONCERNS. ONE CONCERN WITH THE SHOWERS AND TSTMS NEAR THE MATO VEGA AND WRIGHT FIRES TODAY WL BE THE POTENTIAL FOR SOME STRONG WINDS GUSTS. WITH WRN AREAS BEING DRIER THAN THE E...SHOULD ONLY SEE ISOLD TSTMS THIS AFTERNOON AND EARLY THIS EVENING. MIN RH VALUES OVR THE SW AND CENTRAL MTS AND THE HIGH VALLEYS ARE EXPECTED TO RANGE FROM 15 TO 25 PERCENT. WITH THE DRIER LOWER LEVELS IN THESE AREAS...THE MAIN THREATS WITH THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. .LONG TERM... (FRIDAY THROUGH WEDNESDAY) LONG TERM CONCERNS INCLUDE AMOUNT OF WARMING AND DRYING THROUGH THE EARLY WEEKEND ALONG WITH A COOL AND WET TREND REDEVELOPING ACROSS THE REGION FOR THE EARLY TO MID NEXT WEEK. FRIDAY-SATURDAY...MODELS INDICATING CENTER OF BROAD UPPER LEVEL HIGH MOVING ACROSS EASTERN UTAH...WITH WARMER AND DRIER AIR IN THE WEST TO NORTHWEST FLOW ALOFT MOVING ACROSS THE STATE. WITH H7 TEMPS BETWEEN 12C AND 18C HELPING TO CAP CONVECTION ACROSS THE AREA...HAVE KEPT MAINLY ISOLATED DIURNAL POPS INTACT THROUGH THE PERIOD. MODELS ALSO CONVERGING ON THE IDEA OF A SHORT WAVE DIVING ACROSS THE NORTHERN HIGH PLAINS AIDING IN DEVELOPING CONVECTION ACROSS THE NORTHWEST NEBRASKA SATURDAY AND SLIDING ACROSS EASTERN COLORADO AND WESTERN KANSAS SATURDAY AFTERNOON AND EVENING. WITH THIS IN MIND...HAVE ADDED SLIGHT POPS OVERNIGHT SATURDAY ACROSS THE FAR EASTERN PLAINS. SUNDAY-WEDNESDAY...SHORT WAVE TROUGH DIVING ACROSS THE NORTHERN HIGH PLAINS CONTINUES TO MOVE ACROSS THE MID MISSISSIPPI RIVER VALLEY...WITH COOL NORTH TO NORTHWEST FLOW REDEVLOPING ACROSS THE REGION AS UPPER HIGH RETROGRADES BACK ACROSS THE GREAT BASIN THROUGH TUESDAY. LATEST MODELS CONTINUE TO INDICATE AMPLE LOW LEVEL MOISTURE IN PLACE IN LOW LEVEL UPSLOPE FLOW...FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION SUNDAY THROUGH TUESDAY...AND HAVE BUMPED UP POPS A TAD EXPECIALLY ACROSS WESTERN HALF OF THE REGION...WHERE MODELS CONTINUE TO INDICATE LOW LEVELS MOISTENING UP THROUGH THE PERIOD. WITH MORE MOISTURE AND PRECIP EXPECTED...HAVE COOLED HIGHS A TAD THROUGH TUESDAY AS WELL...BUT BELIEVE MEX A TAD TO COOL...WITH ONLY LOWER 70S TO LOWER 80S ACROSS EASTERN COLORADO. A SLIGHT WARMING AND DRYING TREND LOOKS TO REDEVELOP ON WEDNESDAY...AS AN UPPER LEVEL SYSTEM MOVING ACROSS THE NORTHERN TIER OF STATES FLATTENS RIDGE ACROSS THE GREAT BASIN AND INTO WESTERN COLORADO...WITH WARMER AND DRIER WESTERLY FLOW ALOFT ACROSS THE REGION. -MW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 28/23
Hazardous weather outlook, Jun 22, 10:31 AM MDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1031 AM MDT THU JUN 22 2006 COZ058>089-093>099-231645- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1031 AM MDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE EASTERN MOUNTAINS AROUND NOON...THEN MOVE OVER THE ADJACENT PLAINS THIS AFTERNOON AND EVENING. MANY OF THESE THUNDERSTORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 2 INCHES IN DIAMETER AND WIND GUSTS UP TO 70 MPH. WITH INCREASED WIND SHEAR IN THE ATMOSPHERE THIS AFTERNOON...THERE WILL ALSO BE A THREAT OF TORNADOES...ESPECIALLY ACROSS THE FAR EASTERN PLAINS IN KIOWA...BENT...PROWERS AND BACA COUNTIES. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS THE REMAINDER OF THE MOUNTAINS AND HIGH VALLEYS TODAY. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL OF PRODUCING GUSTY WINDS UP TO 45 MPH...AND CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED...MAINLY AFTERNOON AND EVENING...THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA FRIDAY AND SATURDAY. THE MAIN THREAT FROM THUNDERSTORMS WHICH DO DEVELOP WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO NEAR 40 MPH. FOR SUNDAY THROUGH WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THE BEST COVERAGE OF STORMS IS EXPECTED OVER THE EASTERN MOUNTAINS AND PLAINS...WHERE THE BEST LOW LEVEL MOISTURE IS EXPECTED TO BE IN PLACE. THE MAIN THREATS FROM STORMS THAT DEVELOP...WILL BE CLOUD TO GROUND LIGHTNING AND WINDS GUSTS AROUND 40 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL UP TO 1/2 INCH IN DIAMETER WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY AFTER 1 PM TODAY ACROSS THE SOUTHEAST PLAINS.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:05 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 55 min |
| Jun 22, 12:55 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 76 min |
| Jun 22, 1:32 PM MDT | Tornado Warning | PUB | El Paso | 76 min |
| Jun 22, 2:02 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 58 min |
| Jun 22, 2:20 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 26 min |
| Jun 22, 2:44 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 91 min |
| Jun 22, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 66 min |
| Jun 22, 3:42 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 23 min |
| Jun 22, 4:17 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 88 min |
| Jun 22, 4:44 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 61 min |
| Jun 22, 5:30 PM MDT | Tornado Warning | PUB | Prowers | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.